|Facial Wasting - Viramune vs. Crixivan
Nov 12, 1999
Like many HIV positive individuals on HAART, the wasting in my legs and arms has begun to progress to my face. After 3.5 years on Crix/Zerit/Epivir with good results (viral load <50, cd count 500+) my doctor and I are considering switching to Viramune/Zerit/Epivir in order to minimize any further hollowing of my cheeks. Does this make sense to you?
I know there is still much to learn about this syndrome(s, but meanwhile, what other things can I be doing (nutritionally, medically, cosmetically) to minimize facial wasting? What actions are worth a shot until more is known?
Response from Dr. Fisher
Well we still don't know the best strategy for this problem. Enough studies have been done to satisfy me that the switch to viramune is safe (your viral load should remain <50) and might help some of the manifestations of lipodystrophy. This is probably worth a shot.
Alvan Fisher, M.D.
Noticeable fat loss in my cheeks and legs
- Is Dry Cough An Acute Symptom Of HIV?
- Bloody Urine After Licking Vagina Worried I Have HIV
- Coated Tongue After Oral Sex Worried I Have HIV
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Itchy Vagina After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.